MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Blurred Vision (2137)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable.The lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was initially reported that a patient with poor visual acuity outcome with an intraocular lens (iol) will have an iol exchange.Through follow-up, it was learned the patient had a refractive clear lens exchange as the patient did not have cataracts pre-operative.Visual acuity (va) pre-op: uncorrected visual acuity (ucva): 20/300 j1.J10 20/20 is the best the patient has ever measured post-operative.The distance visual acuity (va) is great, but patient has poor intermediate/near va or blurry near vision post-op.A yttrium aluminum garnet (yag) laser was performed on (b)(6) 2020 and the dry eye was treated.A secondary surgery/medical intervention is not required.There was no vitrectomy, incision enlargement, or sutures required.Nor is an explant planned.The lens remains implanted at this time.No additional information was provided.
 
Additional Manufacturer Narrative
Correction: upon further review, it was noted that the reported event has been previously reported under mfr report number 9614546-2020-00544.Therefore, this file is no longer considered reportable.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
MDR Report Key11661773
Report Number9614546-2021-07128
Device Sequence Number3097260
Product Code POE
UDI-Device Identifier05050474579040
UDI-Public(01)05050474579040(17)230702
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2023
Device Model NumberZXR00
Device Catalogue NumberZXR00U0175
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR